Berselli Luigi Carlo
Berselli Luigi Carlo
Email verificata su unipi.it - Home page
TitoloCitata daAnno
Scientific Computation
P Joly, A Quarteroni, J Rappaz
4642006
Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations
L Berselli, G Galdi
Proceedings of the American Mathematical Society 130 (12), 3585-3595, 2002
1282002
On the regularizing effect of the vorticity direction in incompressible viscous flows
HB da Veiga, LC Berselli
Differential and Integral Equations 15 (3), 345-356, 2002
1062002
Existence of strong solutions for incompressible fluids with shear dependent viscosities
LC Berselli, L Diening, M Růžička
Journal of Mathematical Fluid Mechanics 12 (1), 101-132, 2010
602010
Navier–Stokes equations: Green's matrices, vorticity direction, and regularity up to the boundary
HB da Veiga, LC Berselli
Journal of Differential Equations 246 (2), 597-628, 2009
492009
Convergence of approximate deconvolution models to the mean Navier–Stokes equations
LC Berselli, R Lewandowski
Annales de l'Institut Henri PoincarÚ (C) Non Linear Analysis 29 (2), 171-198, 2012
482012
On a regularity criterion for the solutions to the 3D Navier-Stokes equations
LC Berselli
Differential and Integral Equations 15 (9), 1129-1137, 2002
332002
On the Finite Element Approximation of p-Stokes Systems
L Belenki, LC Berselli, L Diening, M Růžička
SIAM Journal on Numerical Analysis 50 (2), 373-397, 2012
322012
On the large eddy simulation of the Taylor–Green vortex
LC Berselli
Journal of Mathematical Fluid Mechanics 7 (2), S164-S191, 2005
322005
Vanishing viscosity limit and long-time behavior for 2D quasi-geostrophic equations
LC Berselli
Indiana University mathematics journal, 905-930, 2002
312002
Mathematical analysis for the rational large eddy simulation model
LC Berselli, GP Galdi, T Iliescu, WJ Layton
Mathematical Models and Methods in Applied Sciences 12 (08), 1131-1152, 2002
302002
On the vanishing viscosity limit of 3D Navier-Stokes equations under slip boundary conditions in general domains
LC Berselli, S Spirito
Communications in Mathematical Physics 316 (1), 171-198, 2012
292012
On the regularity of the solutions to the 3D Navier–Stokes equations: a remark on the role of the helicity
LC Berselli, D Cˇrdoba
Comptes Rendus Mathematique 347 (11-12), 613-618, 2009
292009
ASHEE: a compressible, equilibrium-Eulerian model for volcanic ash plumes
M Cerminara, TE Ongaro, LC Berselli
arXiv preprint arXiv:1509.00093, 2015
272015
On the W2,q-Regularity of Incompressible Fluids with Shear-Dependent Viscosities: The Shear-Thinning Case
LC Berselli
Journal of Mathematical Fluid Mechanics 11 (2), 171-185, 2009
242009
Local solvability and turning for the inhomogeneous Muskat problem
L Berselli, D Cˇrdoba, R Granero-Belinchˇn
arXiv preprint arXiv:1311.2194, 2013
232013
Some results on the Navier-Stokes equations with Navier boundary conditions
LC Berselli
202010
Some geometric constraints and the problem of global regularity for the Navier–Stokes equations
LC Berselli
Nonlinearity 22 (10), 2561, 2009
202009
Analytical and numerical results for the rational large eddy simulation model
D Barbato, LC Berselli, CR Grisanti
Journal of Mathematical Fluid Mechanics 9 (1), 44-74, 2007
192007
Some results for the line vortex equation
LC Berselli, H Bessaih
Nonlinearity 15 (6), 1729, 2002
192002
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20